# SDR 2DYA20210318001

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 69,941 hours, 30,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECKS THE MECHANIC FOUND L5 AND R3 EXIT EMERGENCY INTERIOR LIGHTS INOP. AIRPLANE CHARGED EMERGENCY BATTERY L3 AND R3 EXIT INTERIOR LIGHT, OPS CHECK IAW AMM 33-51-00 TO BE NORMAL.
